MathSciNet Relay Station
MathSciNet bibliographic data
MR2164845 65N99
Momani, Shaher; Abuasad, Salah Application of He's variational iteration method to Helmholtz equation. Chaos Solitons Fractals 27 (2006), no. 5, 1119–1123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement